# SDR ASAA2022040838051

- Difficulty date: April 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737
- Aircraft serial: 35190
- Aircraft time: 51,548 hours, 15,280 cycles
- Engine: Cfmint CFM567B27
- Engine time: 51,594 hours, 15,295 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: CFM567B273
- Part serial: 896287
- Condition: None
- Location: #2 Engine
- Part time: 51,594 hours, 15,295 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF NUMBER 2 ENGINE EGT EXCEEDED REDLINE AFTER LIFTOFF FOR A COUPLE SECONDS UNTIL THRUST WAS MANUALLY REDUCED. OPS NORMAL AFTER QRC/QRH. EGT WAS ABOUT A NEEDLE WIDTH PAST REDLINE. GROUNDED - YES. ACCOMP B737-800 FIM 71-06 TASK 804 STEP (E)(2) TO CHECK FOR RELATED ENGINE FAULTS. EEC BITE OF #2 ENG REPORTED NO FAULTS LAST 10 FLT LEGS. VERIFIED ENG #2 EGT T49.5 SENSOR READINGS WITHIN RANGE REF B737-800 AMM 77-21-00/201. ACCOMP BORESCOPE OF HPT, LPT1, LPT1 NGV. FOUND LPT NGV CRACKS, 1 SEGMENT HAS 2 FULL CRACK WITH ONE OF VANES HAS PARALLEL CRACKS AND ONE VANE HAS TWO HOLES WITH ADDITIONAL AXIAL CRACKING, BEYOND LIMITS OF B737-800 AMM 72-00-00-200-811-F00 AND TABLE 4 FIG 635. REMOVED #2 ENGINE S/N # 896-287 REF T/C #78471001.
